# SDR HEEA063053

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Engine: Allsn 250C30S
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 3944001
- Condition: Failed
- Location: Engine
- Part time: 11,132 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP INOPERABLE.  DOES NOT PUMP FUEL.
